# SDR FDKA200711351

- Difficulty date: November 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,812 hours, 15,209 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR TIP HAS CORRODED BONDING STRIPS.  REMOVED AND REPLACED CORRODED STRIPS.
